# SDR SWAA2015040138042

- Difficulty date: March 27, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 35,759 hours, 20,866 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION RIB CRACKED ON LOWER FASTENER HOLE AREA AT UPPER ATTACH ANGLE ON UPPER PANEL INBD.  R & R ANGLE IAW SRM.
